MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLICK?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLICK?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in december 2024.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2218700.Model: sc-2218-70.(b)(6).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced deterioration of their scs implant wound site where the clik anchor and a small portion of the lead has extruded through the skin becoming exposed.Therefore, the patient was referred to a wound clinic and was given antibiotic medication and a culture was taken.No dysplastic pathologies or malignancy were identified.The patient also underwent an explant procedure during which the full scs system was removed.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Additional information provided in block d4 and block h11: unique identifier (udi) device analysis was performed on both the returned clik anchor and returned lead which revealed normal device characteristics during visual inspection of each device.A labeling review was conducted which determined that lead migration and skin erosion at the implant site can occur over time and are known risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation, as documented in the instructions for use (ifu).Block b3: exact date unknown, event occurred in december 2024 additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2218700.Model: sc-2218-70, serial: (b)(6), batch: 7096718, udi: (b)(4).
 
Event or Problem Description

Brand Name
CLICK?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21542245
Report Number3006630150-2025-01304
Device Sequence Number20607812
Product Code LGW
UDI-Device Identifier08714729793267
UDI-Public(01)08714729793267(17)251120(10)32804041
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/20/2025
Device Model NumberSC-4316
Device Catalogue NumberSC-4316
Device Lot Number32804041
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale